# SDR SWAA2022030174233

- Difficulty date: January 3, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Water Service Pn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER SERVICE DOOR CUTOUT; FROM EXTERIOR SIDE; INNER SURFACE OF BEAR STRAP IS CORRODED AROUND DOOR HINGE / REMOVED CORROSION FROM WATER SERVICE DOOR CUTOUT BEAR STRAP DOUBLER IAW SRM 51-10-02. ORIG. MATERIAL 'T' IS .090' WITH A LOSS OF .026' REMAINING 'T' OF .064' IS OUT OF LIMITS IAW SRM 53-00-01-1A-1. REMOVED DAMAGED BEARSTRAP DOUBLER IAW SRM 51-40-02 AND INSTALLED NEW DOUBLER; 147A7221026; IAW SRM 51-40-02 AND BOEING DWG # 147A7221 REV. D. A TAG # A83802
